Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 438345, 5 pages
Research Article

An Analytical Study for (2 + 1)-Dimensional Schrödinger Equation

Department of Basic Sciences, Kermanshah University of Technology, Kermanshah, Iran

Received 30 August 2013; Accepted 30 October 2013; Published 27 January 2014

Academic Editors: N. Damil and X.-w. Gao

Copyright © 2014 Behzad Ghanbari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Behzad Ghanbari, “An Analytical Study for (2 + 1)-Dimensional Schrödinger Equation,” The Scientific World Journal, vol. 2014, Article ID 438345, 5 pages, 2014. doi:10.1155/2014/438345